MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLLS10GEN
Medical Device Problem Codes Energy Output Problem (1431); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: lf1937, jaw lap lf1937 ligasure maryland 37cm (lot#:33200098x), forcetriad, forcetriad force triad energy platform (serial#: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter during a laparoscopic gastric sleeve, the device had sealing inadequate/partial (with evidence of energy delivery and end tones heard) on less that 5mm greater omentum after three or four seals.The device had no alert presented but theseal showed evidence of energy delivery and bled after cutting.The blood loss was not appreciable.The device¿s jaw was cleaned every time.The vlls10gen was used first, then switched to forcetriad.Another ligasure device was used successfully with the forcetriad.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic gastric sleeve, the device had sealing inadequate/partial (with evidence of energy delivery and end tones heard) on less that 5mm greater omentum after three or four seals when used.The device had no alert presented but the seal showed evidence of energy delivery and bled after cutting.The blood loss was not appreciable.The device¿s jaw was cleaned every time.The vlls10gen was used first, then switched to forcetriad but the issue persisted until another ligasure device was used successfully with the forcetriad.

Brand Name
VALLEYLAB LS10
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20422737
Report Number3006451981-2024-00148
Device Sequence Number8506311
Product Code GEI
UDI-Device Identifier10884521512801
UDI-Public10884521512801
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K143654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLLS10GEN
Device Catalogue NumberVLLS10GEN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale